# SDR EOO2002F00003

- Difficulty date: February 28, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: C6PHC
- Make and model: Hughes 369D
- Aircraft serial: 180257D
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 369027609501
- Part serial: 0716
- Condition: Worn
- Location: Main Rotor
- Part time: 5,578 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REGREASE OF THE MAIN ROTOR SWASHPLATE,  IT WAS DISCOVERED THAT THE ROLLER BEARING ASSEMBLY WAS LOOSE AND SPINNING IN THE ROTATING SPAR - REPLACED UNIT WITH A SERVICEABLE UNIT.
